# SDR FDEA201005041452

- Difficulty date: May 4, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0032501
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR (2 EACH) FOUND AT MAIN DECK FRAME STA 535 BETWEEN LONGERON 20 LT AND LONGERON 26 LT.  EXISTING REPAIR (2 EACH) AT MAIN DECK FRAME STA 535 BETWEEN LONGERON 20 LT AND LONGERON 26 LT EVALUATED AND FOUND NOT IAW SRM.  STA 535 MAIN DECK FRAME BETWEEN LONGERON 20 LT AND LONGERON 26 LT REPAIRED IAW EA 1-5310-138491,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
